MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TTLVENT 16FR10ML 100%SIL DB TR

MEDLINE INDUSTRIES LP; TTLVENT 16FR10ML 100%SIL DB TR
Catalog Number URO180716
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on 04/09/2024 the foley balloon did not inflate requiring an additional catheter to be placed.The customer reported there was "no injury" to the patient as a result of the reported incident.The customer reported there was no serious injury, medical intervention, or follow-up care needed related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on 04/09/2024 the foley balloon did not inflate requiring an additional catheter to be placed.

Common Device Name
TTLVENT 16FR10ML 100%SIL DB TR
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes dr
northfield, IL 60093
MDR Report Key19271954
Report Number1417592-2024-00591
Device Sequence Number20671465
Product Code OHR
UDI-Device Identifier40889942687085
UDI-Public40889942687085
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberURO180716
Device Lot Number23LBH339
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Initial Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexUnknown
Patient Weight73 KG